Record number :
1598398
Title of article :
The largest missing value in a composition of an integer
Author/Authors :
Archibald، نويسنده , , Margaret and Knopfmacher، نويسنده , , Arnold، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
9
From page :
723
To page :
731
Abstract :
In this paper we find, asymptotically, the mean and variance for the largest missing value (part size) in a composition of an integer n . We go on to show that the probability that the largest missing value and the largest part of a composition differ by one is relatively high and we find the mean for the average largest value in compositions that have this property. The average largest value of compositions with at least one non-zero missing value is also found, and used to calculate how many distinct values exceed the largest missing value on average.
Keywords :
Compositions , Geometric random variables , Largest missing value , Rice’s method , generating functions
Journal title :
Discrete Mathematics
Serial Year :
2011
Link To Document :
بازگشت